# SDR ABXA9700379

- Difficulty date: December 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Bucket
- Part number: 5958775505
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LOWER THRUST REVERSER BUCKET WAS FOUND CRACKED.  THE BUCKET WAS REPLACED IAW DC9 MM 78-30-2.
